# SDR ABXA2023021323

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 95,087 hours, 32,129 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RUDDER RATIO EICAS WITH ASSOCIATED OVERHEAD LIGHT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED T/S AND TEST IAW B767-300 FIM 27-09 FT 814, AMM 27-21-00. REMOVED AND REINSTALLED RRCMS PER AMM. NO FAULTS FOUND AT THIS TIME. AIRCRAFT RETURNED TO SERVICE. .
